My doctors have been switching me around on BP meds. I started this drug on Thurs and felt awful, (headache, leg pains, dizzy, fatigue etc) he had me cut the dose in half.. and now I have abdominal pain and bladder pain. I did NOT take a pill this morning and my BP was only 107/70 at 7am which is pretty darn low. I looked up side effects and it appears this can be a side effect. I also called the pharmacy and they told me to stop the meds until I can reach my doctor, hopefully tomorrow since today is sunday, but what do I do if my BP starts to go up, which it will without meds. I have OTHER meds and one is just a beta blocker. I don't know if this dam drug combo messed up my potassium, or am I dehydrated or what ! I swear, I think somethings we are just guinea pigs for doctors View Thread
My high blood pressure is due to an genetic disease called PKD (polycystic kidney dieease). I have had it for...
Posted by An_262619
My high blood pressure is due to an genetic disease called PKD (polycystic kidney dieease). I have had it for years now but the pain is getting worse lately. I had an ultrasound that showed these cysts on the exray images. Now I take several BP meds and watch my diet (vegetarian, gluten free, low fat, and low sodium). They can't do much for this no cure except a transplant or dialysis when I finally reach renal failure.View Thread
So 2 years ago I was in Hospital for a week with sever Spike 236/173. Now for past 2 years on 4 different meds my BP was around the normal range. I just got a new Cardiologist and he has changed me meds , all of them. Now I take 2 differnt pills in morning and 1 at night but ever since my BP has been pretty consistent 140-160 over 90-113 . Its been this way for almost a month. They now have me trying a 3rd medicine and after 9 days still the same. I have been doing my part , not drinking, working out actually lost 14lbs and really watch the sodium. The have done EKC, Eco's and Blood work and nothing Abnormal. Its is really starting to get me depressed. Anyone else have this type of issues. I am glad to be off my old meds because side effects were bad.. I am only 36 and i only weigh 197 lbs..View Thread
Hello I have been on bp meds for over 8 yrs now just recently I passed out while working out had my carotids checked and a heart ultrasound all were normal but I haven't felt the same since. Recently I will wake up early morning with the feeling of anxiety I will chek my pressure and its 155/96 sometimes a little higher. I feel anxious I will run a low grade fever sometimes I have chills and just don't feel right. I will not lie its scaring me stupid because nobody knows whats wrong part of me thinks it may be hormonal I am at that age range but the feelings I just don't like them.. 1 day I am perfectly fine and think ok all is well and then boom out of the blue here it is again.. Has anyone had stuff like this happen?? Ill admit being in here and reading some of the stuff I have has helped thank you for that. I wish none of us had to be in here but unfortunately that's not us. Thank you in advance for any input.View Thread
Should I take my lopressor while I am getting fit enough to exercise without causing pressures to raise? I...
Posted by An_262338
Should I take my lopressor while I am getting fit enough to exercise without causing pressures to raise? I was told to take it when my pressure goes over 140/90. When I am not active it isn't up to that. ThanksView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.